# SDR C1HA200294010

- Difficulty date: December 10, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Aircraft time: 56,065 hours, 34,502 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ENGINE FIRE DETECTION LIGHT ON CB PANEL LIGHT ONREPOSITIONED FIRE LOOP AS REQUIRED OK FOR SERVICE
